MAUDE Adverse Event Report: Alcon Research, LLC - Alcon Precision Device Alcon Closure System (ACS), Nylon; Suture, Nonabsorbable, Synthetic, Polyamide

Alcon Research, LLC - Alcon Precision Device Alcon Closure System (ACS), Nylon; Suture, Nonabsorbable, Synthetic, Polyamide
Catalog Number 8065698001
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that, during surgery white ophthalmic suture was found inside the pack instead of black suture when the package was opened.The surgery was completed on the same day without any patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Alcon Closure System (ACS), Nylon
Common Device Name
Suture, Nonabsorbable, Synthetic, Polyamide
Manufacturer (Section D)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50898730
Report Number2523835-2026-00972
Device Sequence Number5829461
Product Code GAR
UDI-Device Identifier00380656980018
UDI-Public(01)00380656980018(17)290228(11)240321(10)16N2JE
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065698001
Device Lot Number16N2JE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured03/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown